# SDR ASAA2023011751534

- Difficulty date: January 5, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 45,318 hours, 13,361 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC16125
- Condition: Faulted
- Location: Apu
- Part time: 13,676 hours, 24,744 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED APU FAULT LIGHT AND SHUTDOWN OCCURRED INBOUND TO SEA. GROUNDED - YES. PERFORMED B737-800 FIM 49-30 TASK 803 STEP G.(5). REMOVED & REPLACED FUEL CONTROL UNIT REF. B737-800 AMM 49-31-11.
